# SDR CA991103093

- Difficulty date: October 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767209
- Engine: Pwa JT9D7R4D
- System (JASC): 2310 · HF Communications System
- Part: Transducer
- Condition: Failed
- Location: Hf Comm
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) BOTH HF RADIOS U/S.  COULD BE HEARD BUT NOT RECEIVED.   LEFT CONTROL PANEL, LEFT COUPLER AND LEFT TRANSDUCER REPLACED.
